# SDR DALA2023021401132

- Difficulty date: February 9, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 54,611 hours, 38,235 cycles
- System (JASC): 5711 · Wing Spar
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED LT OUTER WING FIXED TRAILING EDGE REF ERA 604993-14 REV ORIG SECTION V. BLENDED DAMAGE AREA PER ERA 604993-14 REV A. PERFORMED HFEC OF CUTOUT PER STEP 5 OF ERA 604993-14 REV A SECTION 5. NO CRACK INDICATIONS NOTED. QC2013. FILLER & DOUBLER MADE, DRILLED, TREATED, & PRIMED PER REA 604993-14 REV A. NEW RIB INSTALLED. COMPLETED REPAIR PER ERA 604993-14 REV A. SECTION 5. OK FOR SVC. (LP #2621100)
